# SDR REXA2012071701168

- Difficulty date: July 17, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 25,815 hours, 23,065 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Unknown
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SIDE YOKE FEELS LIKE CONTROL CABLE SLIPPING WHEN BANKING LEFT AND RIGHT.  COMPLIED WITH PA 27-066D.
